MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR402300
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a healthcare professional, that an enterprise2 4mmx23mm no tip (encr402300/ 9392923) and a prowler select plus 150/5cm (606s255x/ 31492230) were used for an angioplasty procedure.During the procedure, the user reported stent impediment in the microcatheter with loss of cerebral target position and premature detachment in the microcatheter.This event occurred after using a balloon catheter (competitor brand) for balloon dilatation.The stent was impeded in proximal of the microcatheter and could not advance any more.The stent was found detached from the delivery wire in the microcatheter.Doctor removed the microcatheter and stent from the patient and gave up stent implantation and completed the surgery.There was no patient injury report.There was no report of a surgical delay resulting from the event.No further information was made available at the time of this review.
 
Additional Manufacturer Narrative
Manufacturer ref#:(b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: it was reported, via a healthcare professional, that an enterprise2 4mmx23mm no tip (encr402300/ 9392923) and a prowler select plus 150/5cm (606s255x/ 31492230) were used for an angioplasty procedure.During the procedure, the user reported stent impediment in the microcatheter with loss of cerebral target position and premature detachment in the microcatheter.This event occurred after using a balloon catheter (competitor brand) for balloon dilatation.The stent was impeded in proximal of the microcatheter and could not advance any more.The stent was found detached from the delivery wire in the microcatheter.Doctor removed the microcatheter and stent from the patient and gave up stent implantation and completed the surgery.There was no patient injury report.There was no report of a surgical delay resulting from the event.(b)(6) the device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx23mm no tip was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as described in the event, the stent was detached from the delivery wire, and found inside the luer hub of the concomitant microcatheter.The proximal positioning coil of the delivery wire was found curved.The stent was retrieved from the microcatheter and inspected under magnification.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.Microscopic inspection on the delivery wire revealed a stretched condition on the proximal end of the distal positioning coil.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Although the detached stent prevented functional testing for the impeded condition reported, the customer complaint is confirmed based on the damaged delivery wire.It is possible that in an effort to overcome the impeded condition reported, excessive force was inadvertently applied during the device advancement which ultimately led to damaged on the delivery wire, and the detachment of the stent.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ do not partially deploy the stent from the introducer.Confirm that the delivery wire does not move relative to the introducer during the removal of the cerenovus enterprise vascular reconstruction device and delivery system from the dispenser hoop.Confirm the tip of the delivery wire is entirely within the introducer.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22211474
Report Number3008114965-2025-00570
Device Sequence Number15493443
Product Code NJE
UDI-Device Identifier10886704075363
UDI-Public(01)10886704075363(17)271028(10)9392923
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR402300
Device Lot Number9392923
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/08/2025
07/09/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/09/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown